Alert archive / Texas / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 193, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at Oct 13, 2018, 12:03 AM CDT for Pecos County, Texas. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 13, 2018, 12:03 AM CDT (05:03 UTC)
- Expired
- Oct 13, 2018, 1:00 AM CDT
- In force
- 57 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
County Pecos County, TX
The radar
The Midland/Odessa radar (KMAF), 132 km from the middle of the area, began a volume at 05:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 12, 8:14 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 5.1 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 481 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 1136 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- -36 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- -0.1
- Supercell composite
- -1.1
The text
As transmitted.
295
WUUS54 KMAF 130503
SVRMAF
TXC371-130600-
/O.NEW.KMAF.SV.W.0193.181013T0503Z-181013T0600Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Midland/Odessa TX
1203 AM CDT SAT OCT 13 2018
The National Weather Service in Midland has issued a
* Severe Thunderstorm Warning for...
Central Pecos County in southwestern Texas...
* Until 100 AM CDT.
* At 1203 AM CDT, a severe thunderstorm was located 17 miles
southeast of Fort Stockton, moving northeast at 25 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Bakersfield.
This includes Interstate 10 between mile markers 276 and 306.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3061 10275 3074 10282 3107 10234 3090 10212
3074 10208
TIME...MOT...LOC 0503Z 243DEG 23KT 3070 10269
HAIL...1.50IN
WIND...60MPH
$$
103 follow-up statements
012
WWUS54 KMAF 130516
SVSMAF
Severe Weather Statement
National Weather Service Midland/Odessa TX
1216 AM CDT SAT OCT 13 2018
TXC371-130600-
/O.CON.KMAF.SV.W.0193.000000T0000Z-181013T0600Z/
Pecos TX-
1216 AM CDT SAT OCT 13 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR EAST CENTRAL PECOS COUNTY...
At 1216 AM CDT, a severe thunderstorm was located 18 miles southeast
of Fort Stockton, moving northeast at 25 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Bakersfield.
This includes Interstate 10 between mile markers 276 and 306.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3066 10264 3080 10273 3107 10234 3090 10212
3074 10208
TIME...MOT...LOC 0516Z 240DEG 23KT 3076 10262
HAIL...1.50IN
WIND...60MPH
$$
10406
WWUS54 KMAF 130531
SVSMAF
Severe Weather Statement
National Weather Service Midland/Odessa TX
1231 AM CDT SAT OCT 13 2018
TXC371-130600-
/O.CON.KMAF.SV.W.0193.000000T0000Z-181013T0600Z/
Pecos TX-
1231 AM CDT SAT OCT 13 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR EAST CENTRAL PECOS COUNTY...
At 1230 AM CDT, a severe thunderstorm was located 22 miles east of
Fort Stockton, moving northeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Bakersfield.
This includes Interstate 10 between mile markers 278 and 306.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3072 10257 3083 10264 3107 10234 3090 10212
3078 10209
TIME...MOT...LOC 0530Z 243DEG 23KT 3080 10252
HAIL...1.00IN
WIND...60MPH
$$
10597
WWUS54 KMAF 130547
SVSMAF
Severe Weather Statement
National Weather Service Midland/Odessa TX
1247 AM CDT SAT OCT 13 2018
TXC371-130600-
/O.CON.KMAF.SV.W.0193.000000T0000Z-181013T0600Z/
Pecos TX-
1247 AM CDT SAT OCT 13 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR CENTRAL PECOS COUNTY...
At 1247 AM CDT, a severe thunderstorm was located 22 miles southwest
of McCamey, moving northeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
central Pecos County.
This includes Interstate 10 between mile markers 281 and 295.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3080 10249 3086 10254 3101 10241 3095 10229
3081 10232
TIME...MOT...LOC 0547Z 232DEG 24KT 3087 10244
HAIL...1.00IN
WIND...60MPH
$$
10What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 12, 6:48 PM CDT, 5 hours 15 minutes earlier.
Area forecast discussion, Oct 12, 6:48 PM CDT, 5 hours 15 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
648 PM CDT Fri Oct 12 2018
.DISCUSSION...
Please see the 00Z aviation discussion below.
&&
.AVIATION...
At issuance, VFR conditions prevail areawide, though conditions
will deteriorate late this evening from west to east as
thunderstorms overspread the region. MVFR to potentially IFR
visibility in heavy rain will result at area terminals, with
lightning, gusty winds, and hail possible with any storm. Have
maintained TEMPO mention at this time, though later issuances may
need to include prevailing TS depending on radar trends. Low
ceilings may linger through the early morning hours Saturday,
particularly at CNM/HOB/MAF, with VFR conditions expected to
return areawide by the afternoon. Winds will remain elevated,
shifting the WSW by the end of the period.
&&
.PREV DISCUSSION... /issued 335 PM CDT Fri Oct 12 2018/
DISCUSSION...
..Heavy rainfall still expected overnight then turning much colder
Sunday...
Have your rubber boots handy then get your winter coats out as an
active fall weather pattern continues. We are in all tropical mode
to start off the forecast as former hurricane and now Tropical
Depression Sergio begins to affect our area. The storm made
landfall last night over Baja California and will accelerate
across northern Mexico within southwest flow aloft. While the low
level circulation will diminish across Mexico's higher terrain,
the associated slug of tropical moisture will stay in tact.
Meanwhile, a cold front will slowly move south across the area
tonight, sharpening a baroclinic zone from west to east near the
I-20 corridor. Rich gulf moisture will remain in place ahead of
Sergio as PWATs are already near record levels! While a few
storms are possible this afternoon, large scale forcing will
increase significantly this evening and overnight across the area
as Sergio arrives. This will signal more widespread thunderstorm
development across far West Texas reaching the Guadalupe Mountains
around sunset, then spreading across the rest of the area through
the night.
The severe threat looks interesting overnight. Lapse rates will
not be too steep, but vertical shear and elevated instability will
increase along the cold front. A few storms could produce large
hail and damaging winds while an isolated tornadoes are even
possible mainly along and either side of I-20 overnight. Make sure
you have a way to receive warnings overnight as it could be
fairly active. As mentioned above, moisture levels are at record
highs and the ground is still saturated from the widespread heavy
rain and flooding last week. Even though the remnants of Sergio
look to move quickly through the area, heavy rain could focus
along the cold front and several locations could pick up 1-3" very
quickly. With all this being said will go ahead with a Flash
Flood Watch from around I-20 north where the heaviest rain is
forecast to fall. Rain will end from west to east Saturday with
clearing conditions and warming temperatures by afternoon.
There is no rest for the weary as attention then turns to our next
weather maker, a strong cold front due to arrive Sunday. An upper
trough will dig across the Rockies this weekend and phase with a
southern stream storm system over Arizona. Very cold air associated
with the northern trough will sweep across the Plains arriving in
our area sometime Sunday. Models continue to struggle with timing of
the front showing a wide variety of solutions. As the upper
trough digs to our west, height falls will act to slow the front
Sunday. It appears much of the area will see warmer temperatures
so have increased highs slightly. Once the front does arrive,
temperatures will fall 30-40 degrees within a few hours with
gusty northerly winds developing! Strong winds are likely through
Guadalupe Pass and a High Wind Watch will be issued soon.
Cold, surface high pressure will build in Sunday night as
temperatures are expected to fall to near record lows (even with
cloudy skies)! The coldest temperatures will reside across northern
Lea county and higher elevations of the Guadalupe and Davis
Mountains. These locations could see their first freeze of the
season so look for a Freeze Watch soon. Other areas will be
monitored for a light freeze. Southwesterly flow aloft and Gulf
moisture overriding the front will allow for some light
precipitation across the area early next week. It is not out of the
question that freezing drizzle/light sleet may mix in with the rain
mainly over northern Lea county Monday morning. No accumulations are
expected at this time, but the situation will continue to be
monitored. Clouds and continued CAA will keep temperatures nearly 40
degrees below average Monday afternoon!
The upper trough looks to stay parked to our west much of next week
as it becomes cut off from the main flow. Overall, this spells a
chilly week with periods of showers across the area.
&&
.PRELIMINARY POINT TEMPS/POPS...
Big Spring 63 75 59 70 / 100 70 10 50
Carlsbad 59 77 58 72 / 100 30 0 10
Dryden 68 87 66 82 / 40 10 10 30
Fort Stockton 64 81 61 77 / 60 20 10 20
Guadalupe Pass 55 70 55 65 / 100 20 10 10
Hobbs 58 74 56 66 / 100 50 10 20
Marfa 56 77 52 76 / 50 10 10 10
Midland Intl Airport 65 77 61 73 / 100 50 10 40
Odessa 64 77 61 73 / 90 50 10 30
Wink 64 79 60 75 / 90 30 10 20
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...Flash Flood Watch through Saturday morning for Central Lea
County-Eddy County Plains-Guadalupe Mountains of Eddy
County-Northern Lea County-Southern Lea County.
TX...Flash Flood Watch through Saturday morning for Andrews-Borden-
Dawson-Ector-Gaines-Glasscock-Guadalupe Mountains-Howard-
Loving-Martin-Midland-Mitchell-Reeves County and Upper
Trans Pecos-Scurry-Van Horn and Highway 54 Corridor-Winkler.
&&Hazardous weather outlook, Oct 12, 8:29 PM CDT, 3 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Midland/Odessa TX 829 PM CDT Fri Oct 12 2018 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-140130- Guadalupe Mountains of Eddy County-Eddy County Plains- Northern Lea County-Central Lea County-Southern Lea County-Gaines- Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell- Van Horn and Highway 54 Corridor-Reeves County and Upper Trans Pecos- Loving-Winkler-Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan- Davis/Apache Mountains Area-Pecos-Presidio Valley-Marfa Plateau- Big Bend Area-Terrell-Guadalupe Mountains- 829 PM CDT Fri Oct 12 2018 /729 PM MDT Fri Oct 12 2018/ This Hazardous Weather Outlook is for portions of southeast New Mexico, southwest Texas, and western Texas. .DAY ONE...Tonight Thunderstorms are expected, especially overnight along and north of Interstate 20. Any storms that do develop will be accompanied by frequent lightning. A few storms could become severe, producing large hail. Isolated tornadoes cannot be ruled out. Heavy rainfall will result in localized flash flooding, especially in urban areas and locations that had heavy rainfall during the past week. Severe Thunderstorm Watch 410 is in effect for the southern Permian Basin, Trans Pecos, and Big Bend regions. A Flash Flood Watch is in effect for Southeast New Mexico and most of West Texas north of Interstate 20. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Thunderstorm activity will continue into Saturday, with heavy rainfall resulting in localized flash flooding, especially north of Interstate 20 in West Texas. A Flash Flood Watch is in effect for Southeast New Mexico and most of West Texas north of Interstate 10 through mid morning Saturday. Gap winds will be possible through Guadalupe Pass Sunday night and Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed overnight. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service Office in Midland, can be found on the internet at... http://weather.gov/midland
In the hours before
Local storm report, Oct 12, 9:54 PM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Midland/Odessa TX
954 PM CDT FRI OCT 12 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0942 PM HAIL 26 E MARATHON 30.21N 102.80W
10/12/2018 E1.00 INCH Brewster TX PUBLIC
&&
JULIE.PHILLIPSONSpecial weather statement, Oct 12, 10:45 PM CDT, 1 hour 18 minutes before
Special Weather Statement National Weather Service Midland/Odessa TX 1045 PM CDT FRI OCT 12 2018 TXZ074-075-130430- Pecos TX-Davis/Apache Mountains Area TX- 1045 PM CDT FRI OCT 12 2018 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL PECOS AND NORTHERN BREWSTER COUNTIES UNTIL 1130 PM CDT... At 1045 PM CDT, Doppler radar was tracking a strong thunderstorm 22 miles north of Marathon, or 30 miles southwest of Fort Stockton, moving east at 30 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Sierra Madera. A Severe Thunderstorm Watch remains in effect until 400 AM CDT for southwestern Texas. LAT...LON 3044 10320 3065 10331 3083 10284 3056 10269 TIME...MOT...LOC 0345Z 250DEG 26KT 3053 10316 24
Special weather statement, Oct 12, 10:53 PM CDT, 1 hour 10 minutes before
Special Weather Statement National Weather Service Midland/Odessa TX 1053 PM CDT FRI OCT 12 2018 TXZ075-130500- Pecos TX- 1053 PM CDT FRI OCT 12 2018 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PECOS COUNTY UNTIL MIDNIGHT CDT... At 1053 PM CDT, Doppler radar was tracking a strong thunderstorm 17 miles east of Fort Stockton, moving northeast at 20 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Bakersfield and Girvin. This includes Interstate 10 between mile markers 272 and 299. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && A Severe Thunderstorm Watch remains in effect until 400 AM CDT for southwestern Texas. LAT...LON 3072 10265 3086 10273 3108 10236 3082 10218 TIME...MOT...LOC 0353Z 244DEG 19KT 3081 10261 84
Special weather statement, Oct 12, 11:11 PM CDT, 52 minutes before
Special Weather Statement National Weather Service Midland/Odessa TX 1111 PM CDT FRI OCT 12 2018 TXZ074-075-130445- Pecos TX-Davis/Apache Mountains Area TX- 1111 PM CDT FRI OCT 12 2018 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL PECOS...NORTHERN BREWSTER AND EASTERN JEFF DAVIS COUNTIES UNTIL 1145 PM CDT... At 1111 PM CDT, Doppler radar was tracking a strong thunderstorm 23 miles northeast of Alpine, moving northeast at 30 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. This storm will remain over mainly rural areas of west central Pecos...northern Brewster and eastern Jeff Davis Counties. A Severe Thunderstorm Watch remains in effect until 400 AM CDT for southwestern Texas. LAT...LON 3051 10345 3061 10351 3088 10326 3061 10306 TIME...MOT...LOC 0411Z 235DEG 27KT 3062 10339 10
Special weather statement, Oct 12, 11:42 PM CDT, 21 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
1142 PM CDT FRI OCT 12 2018
TXZ075-130515-
Pecos TX-
1142 PM CDT FRI OCT 12 2018
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PECOS COUNTY UNTIL 1215
AM CDT...
At 1142 PM CDT, Doppler radar was tracking a strong thunderstorm 16
miles south of Fort Stockton, moving northeast at 30 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
This storm will remain over mainly rural areas of central Pecos
County.
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
southwestern Texas.
LAT...LON 3055 10283 3069 10297 3089 10277 3086 10258
3067 10252
TIME...MOT...LOC 0442Z 231DEG 25KT 3066 10285
10Local storm report, Oct 13, 12:02 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Midland/Odessa TX
1202 AM CDT SAT OCT 13 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM HAIL 25 E FORT STOCKTON 30.89N 102.46W
10/12/2018 E1.75 INCH Pecos TX LAW ENFORCEMENT
SHERIFF DEPT REPORTED GOLF BALL SIZE HAIL BETWEEN MILE
MARKERS 280-286 ALONG INTERSTATE 10.
&&
MARK.STROBINThe office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 12, 7:19 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 56 min |
| Oct 12, 7:36 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 41 min |
| Oct 12, 8:09 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 66 min |
| Oct 12, 8:33 PM CDT | Special Weather Statement | MAF | Brewster | 42 min |
| Oct 12, 8:46 PM CDT | Special Weather Statement | MAF | Pecos | 44 min |
| Oct 12, 8:55 PM CDT | Severe Thunderstorm Warning | MAF | Brewster, Pecos | 65 min |
| Oct 12, 9:05 PM CDT | Severe Thunderstorm Warning | MAF | Brewster, Pecos | 70 min |
| Oct 12, 9:20 PM CDT | Severe Thunderstorm Warning | MAF | Brewster, Pecos | 70 min |
| Oct 12, 9:23 PM CDT | Special Weather Statement | MAF | 37 min | |
| Oct 12, 9:30 PM CDT | Areal Flood Advisory | MAF | Pecos | 2 hr |
| Oct 12, 9:40 PM CDT | Areal Flood Advisory | MAF | Brewster, Pecos, Terrell | 3 hr |
| Oct 12, 9:51 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 54 min |
| Oct 12, 9:58 PM CDT | Severe Thunderstorm Warning | MAF | Brewster, Pecos, Terrell | 62 min |
| Oct 12, 10:27 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 63 min |
| Oct 12, 10:45 PM CDT | Special Weather Statement | MAF | Pecos | 45 min |
| Oct 12, 10:53 PM CDT | Special Weather Statement | MAF | Pecos | 67 min |
| Oct 12, 10:55 PM CDT | Areal Flood Advisory | MAF | Pecos | 2 hr |
| Oct 12, 10:56 PM CDT | Severe Thunderstorm Warning | MAF | Pecos, Terrell | 64 min |
| Oct 12, 11:11 PM CDT | Special Weather Statement | MAF | Pecos | 34 min |
| Oct 12, 11:41 PM CDT | Areal Flood Advisory | MAF | Terrell | 2 hr |
| Oct 12, 11:42 PM CDT | Special Weather Statement | MAF | Pecos | 33 min |
| Oct 12, 11:56 PM CDT | Severe Thunderstorm Warning | MAF | Terrell | 94 min |
| Oct 13, 12:43 AM CDT | Special Weather Statement | MAF | Reeves | 32 min |
| Oct 13, 1:10 AM CDT | Special Weather Statement | MAF | Pecos | 20 min |
| Oct 13, 1:17 AM CDT | Areal Flood Advisory | MAF | Crane, Ector, Loving, Pecos, Reeves, Ward and 1 more | 118 min |
| Oct 13, 1:23 AM CDT | Special Weather Statement | MAF | Pecos | 37 min |
| Oct 13, 1:27 AM CDT | Flash Flood Warning | MAF | Howard | 5 hr |
| Oct 13, 1:30 AM CDT | Severe Thunderstorm Warning | MAF | Pecos | 60 min |
| Oct 13, 2:02 AM CDT | Special Weather Statement | MAF | Pecos | 13 min |
| Oct 13, 2:26 AM CDT | Areal Flood Advisory | MAF | Andrews, Crane, Ector, Midland, Pecos, Upton and 2 more | 3 hr |
| Oct 13, 2:26 AM CDT | Severe Thunderstorm Warning | MAF | Crane, Pecos, Upton | 64 min |
| Oct 13, 2:34 AM CDT | Special Weather Statement | MAF | Ector | 26 min |
| Oct 13, 2:58 AM CDT | Flash Flood Warning | MAF | Ector | 4 hr |
| Oct 13, 3:12 AM CDT | Special Weather Statement | MAF | Pecos | 18 min |
| Oct 13, 3:36 AM CDT | Special Weather Statement | MAF | Pecos | 24 min |
| Oct 13, 3:40 AM CDT | Special Weather Statement | MAF | Upton | 35 min |
| Oct 13, 3:41 AM CDT | Special Weather Statement | MAF | Upton | 34 min |
| Oct 13, 3:45 AM CDT | Flash Flood Warning | MAF | Andrews, Martin, Midland | 3 hr |
| Oct 13, 4:05 AM CDT | Areal Flood Advisory | MAF | Andrews, Borden, Dawson, Gaines, Howard, Martin | 3 hr |
| Oct 13, 4:08 AM CDT | Areal Flood Advisory | MAF | Glasscock, Howard, Martin, Reagan, Upton | 3 hr |
| Oct 13, 4:18 AM CDT | Special Weather Statement | MAF | Upton | 27 min |
| Oct 13, 4:19 AM CDT | Special Weather Statement | MAF | Upton | 26 min |
| Oct 13, 4:21 AM CDT | Special Weather Statement | MAF | Upton | 24 min |
| Oct 13, 4:37 AM CDT | Flash Flood Warning | MAF | Glasscock, Reagan | 3 hr |
| Oct 13, 4:46 AM CDT | Special Weather Statement | MAF | Reagan, Upton | 44 min |
| Oct 13, 5:02 AM CDT | Special Weather Statement | MAF | Reagan | 28 min |
| Oct 13, 5:27 AM CDT | Areal Flood Advisory | MAF | Borden, Howard, Mitchell, Scurry | 3 hr |
| Oct 13, 3:49 PM CDT | Freeze Watch | MAF | 24 hr | |
| Oct 13, 3:49 PM CDT | High Wind Watch | MAF | 13 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.